# SDR AALA20140318006

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 38,818 hours, 16,228 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735975
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

EWR CREW REPORTED FIRE WARNING FROM FWD CARGO COMPARTMENT.  BOTTLES WERE DISCHARGED & WARNING WENT OUT BUT RETURNED.  EMERGENCY DECLARED FLIGHT RETURNED EWR LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. FOUND NO SIGNS OF FIRE.  REPLACED CARGO FIRE BOTTLE, MPN 4739574.  REPLACED A1 DETECTOR AT LGA ON 03/18/2014.  SYS GND CHECKED NORMAL OPERATION CLOSED.
